Lancaster EPrints

On modular* subalgebras of a Lie algebra

Towers, David (1997) On modular* subalgebras of a Lie algebra. Journal of Algebra, 190 (2). pp. 461-473. ISSN 0021-8693

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Algebra
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50000
Deposited By: ep_importer_pure
Deposited On: 28 Sep 2011 16:13
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50000

Actions (login required)

View Item